# SDR CA010629025

- Difficulty date: May 22, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 952 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063041
- Condition: Failed
- Location: Engine
- Part time: 1,215 hours, 885 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN TRYING TO START ENGINE, THE ENGINE WOULD NOT ACCELERATE ABOVE APPROXIMATELY 35-39 PERCENT THE FUEL CONTROL UNIT WAS REPLACED, AND THE AIRCRAFT WAS RETURNED TO SERVICE
